# SDR HNAA2017060900201

- Difficulty date: June 6, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 68,171 hours, 76,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST AND 14TH EMERGENCY LIGHTS INOPERATIVE.  R & R THE BULBS.
